MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DXR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was unhappy and did not adjust well to the preloaded multifocal intraocular lens (iol), model dxr00v that was implanted.The patient reported experiencing moderate to severe blurred vision, photophobia, and glare of the left eye.The patient did not show improvement over several months which led to the decision to have the lens explanted by another surgeon at a different surgery center.The complaint device is discarded.No additional information provided.
 
Additional Manufacturer Narrative
Section a4, a5, and a6: unknown, information was requested but not provided.Section b3: date of event: unknown, not provided, but the best estimate date is after dec 5, 2024.Section d6b: if explanted; give date: unknown, information was requested but not provided.Section h6: health effect - clinical code: 2140 photophobia, 2140 glare surgical intervention required.Device evaluation: the product testing could not be performed as the product was not returned for evaluation (the lens was discarded).The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed one additional complaint was received for this po.Although these complaint issues reported are related, the issue could not be confirmed as related to manufacturing.Therefore, no further actions are required.Conclusion: based on the investigation, no malfunction or product deficiency was identified.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23399232
Report Number3012236936-2025-000279
Device Sequence Number13248295
Product Code HQL
UDI-Device Identifier05050474761803
UDI-Public(01)05050474761803(17)270830
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXR00V
Device Catalogue NumberDXR00VU205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale